Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 25, 2011, 1:25 AM CST for Bedford County, Tennessee. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2011, 1:25 AM CST (07:25 UTC)
- Expired
- Mar 3, 2011, 1:25 AM CST
- In force
- 6 days
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
777 WGUS44 KOHX 250725 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 125 AM CST FRI FEB 25 2011 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . WIDESPREAD HEAVY RAINFALL OVERNIGHT HAS CAUSED THE RIVER AT GARRISON FORK NEAR WARTRACE OUT OF ITS BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-251925- /O.NEW.KOHX.FL.W.0003.110225T0725Z-000000T0000Z/ /WTTT1.1.ER.110225T0655Z.110225T0700Z.000000T0000Z.NO/ 125 AM CST FRI FEB 25 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE GARRISON FORK NEAR WARTRACE * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 01AM FRIDAY THE STAGE WAS...8.2 FEET * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 24, 8:29 PM CST, 4 hours 56 minutes earlier.
Area forecast discussion, Feb 24, 8:29 PM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 829 PM CST THU FEB 24 2011 .UPDATE... LINE OF STRONG TO SEVERE TSTORMS CONTINUES TO PRECEDE COLD FRONT... WHICH IS CURRENTLY NEARING THE MS RIVER. NUMEROUS WARNINGS CONTINUE ACROSS WEST TN. THIS COLD FRONT...AND LINE OF STORMS WILL CONTINUE EAST...PLOWING RIGHT ACROSS THE CWA THROUGH 07Z OR SO. TOR WATCH REMAINS VALID THRU THAT TIME. THE WEATHER WILL IMPROVE DRASTICALLY AFTER THE FRONT PASSES AS DRIER AIR SETTLES IN. WILL ADJUST GRIDS TO REFLECT PASSING STORMS AND INCOMING DRIER AIR LATER TONIGHT. MAY MAKE SMALL ADJUSTMENTS TO TEMPS AS WELL. && .PREV DISCUSSION... /ISSUED 534 PM CST THU FEB 24 2011/ UPDATE...FOR 00Z TAFS. AVIATION... STRONG SFC LOW ACRS CENTRAL AR WILL MOVE RAPIDLY TO CENTRAL KY BY 06Z... THEN OFF TO WV ARND 12Z. THIS WILL BRING A STRONG COLD FRONT ACRS THE CWA AFTER MIDNIGHT...WHICH WILL BE PRECEDED BY A LINE OF TSTORMS. THIS LINE WILL MOVE TO NEAR BNA 04-06Z THEN CSV 07-09Z. PASSING PCPN WILL PRODUCE MVFR/IFR CEILINGS/VSBYS...WITH VSBYS GREATLY INCREASING AFTER 12-14Z FROPA. CEILINGS HOWEVER WILL BE SLOW TO LIFT ON FRI. PREV DISCUSSION... /ISSUED 352 PM CST THU FEB 24 2011/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...AN ACTIVE SVR WX EVENT LOOKS TO BE SET UP ACROSS THE FORECAST AREA TONIGHT. WITH SEVERAL OF OUR W COUNTIES UNDER A TOR WATCH THRU 04Z...AND EXPECTING THE CHANCE OF ISO TORNADOES THRU THE ENTIRE NIGHT...HAVE MENTIONED THIS THROUGHOUT THE FORECAST PERIOD TONIGHT. AS THE NIGHT PROGRESSES... SOME TRIMMING OF THESE AREAS WILL BE POSSIBLE...AS THE STRONG SFC COLD FRONT IS EXPECTED TO MOVE INTO W PORTIONS OF THE MID STATE BY 06Z...MOVE ACROSS THE NASHVILLE METROPOLITIAN AREA BY AROUND 09Z...AND BEGIN TO EXIT THE CUMBERLAND PLATEAU AREA BY 12Z FRI. AHEAD OF THE FRONT...AIRMASS IS BECOMING INCREASINGLY UNSTABLE... .ESPECIALLY ACROSS SW PORTIONS OF THE MID STATE...WHERE INSTABILITY AND LIFTING MECHANISMS ARE MOST ENHANCED. EXPECT THIS TREND TO CONTINUE ACROSS W PORTIONS OF MID STATE THRU AT LEAST 04Z...MAINLY ALONG AND W OF A LINE FROM CLARKSVILLE TO LAWRENCEBURG...AND THEN CONTINUE TO MOVE E. IMPRESSIVE LOW LEVEL JET DYNAMICS WITH THIS POTENTIAL SVR WX EVENT ALSO...WITH 850 MB WIND FIELDS MODEL CONSENSUS SHOWING AN 80KT JET MAX ACROSS THE NASHVILLE METRO AREA...WITH A 60KT-70KT JET MAX ACROSS E PORTIONS OF THE MID STATE. FOR ADDITIONAL INFORMATION...PLEASE SEE THE PREVIOUSLY ISSUED 2128Z MESOSCALE DISCUSSION FOR ADDITIONAL INFORMATION ABOUT SHORT TERM IMPACTS OVER THE NEXT FEW HOURS. AS STORM SYSTEM MOVES EWD OF THE MID STATE ON FRI...AND STRONG RIDGING INFLUENCES BUILD ACROSS THE MID STATE FROM THE UPPER MIDWEST...LOOK FOR A DECREASING CLOUDINESS TREND WITH A SLIGHT CHANCE...CHANCE E PLATEAU...PER REMAINING RESIDUAL LOW LEVEL MOISTURE BEHIND FRONTAL PASSAGE...OF LIGHT SHWRS FOR LOCATIONS GENERALLY ALONG AND E OF I-65 THRU THE MORNING HOURS ON FRI. EXPECT AFTERNOON HIGHS CLOSE TO GFS/NAM FORECASTED VALUES. WITH MID TO HIGH LEVEL CLOUDINESS EXPECTED TO RETURN TO AT LEAST N PORTIONS OF THE MID STATE BY 12Z...WILL GO WITH AN INCREASING CLOUDINESS TREND ACROSS THESE AREAS AND SLIGHTLY RAISE LOWS FRI NIGHT FROM MODEL GUIDANCE FORECAST NUMBERS. EXPECT MID TO UPPER LEVEL CLOUDINESS TO MOVE INTO THE OHIO RIVER VALLEY REGION DURING THE DAY ON SAT...WITH SLY WINDS DEVELOPING ACROSS MUCH OF THE MID STATE...AS A STATIONARY FRONT IS EXPECTED TO DEVELOP JUST N OF THE MID STATE BY 12Z SUN. AS FOR HIGH TEMPS SAT AFTERNOON...WILL LOWER SLIGHTLY ACROSS N PORTIONS OF MID STATE PER STILL SOME UNCERTAINTY WITH OVERALL CLOUDINESS ACROSS THIS AREA. ALSO BY 12Z SUN...OVERALL ATM MOISTURE IS EXPECTED TO INCREASE ACROSS W PORTIONS OF MID STATE...WITH THE POSSIBILITY OF A SLIGHT CHANCE OF SHWRS...DUE TO MARGINAL INSTABILITY/LIFT ACROSS THESE LOCATIONS. THUS...WILL RAISE LOWS TEMPS ACROSS THESE LOCATIONS FOR SAT NIGHT ALSO. ANOTHER POSSIBLE POTENT STORM SYSTEM IS STILL FORECAST TO SWEEP ACROSS THE MID STATE SUN AND MON...LIKELY BRINGING ANOTHER ROUND OF HEAVY RAINFALL AND SEVERE THUNDERSTORM POTENTIAL. AFTER THIS NEXT STORM SYSTEM EXITS OUR REGION MON NIGHT...THE MID STATE SHOULD EXPERIENCE DRY WEATHER...AS HIGH PRESSURE INFLUENCES BUILD ACROSS THE AREA FOR THE REMAINDER OF THE FIRST PART OF NEXT WEEK. HYDROLOGY... AS OF 2 PM CST...HERE AT THE NWS OFFICE IN OLD HICKORY...WE HAD 1.76 INCHES OF RAINFALL. AS MENTIONED ABOVE...WILL CONTINUE WITH THE FLASH FLOOD WATCH THRU 12Z. HAVE MADE JUST SOME SLIGHT ADJUSTMENTS TO THE HPC QPF VALUES...ESPECIALLY ACROSS NW PORTIONS OF THE MID STATE...WITH A SWATH OF ONE INCH TO ONE...STARTING FROM NEAR WAYNESBORO TO PORTLAND...INCREASING TO ONE AND THREE QUARTERS OF AN INCH IN LOCATIONS ACROSS THE LAND BETWEEN THE LAKES REGION OF NW TN...THRU 06Z. EXPECT THE HEAVIEST RAINFALL ACROSS LOCATIONS JUST W OF THE CUMBERLAND PLATEAU...AND W PORTIONS OF THE CUMBERLAND PLATEAU... WHERE GENERALLY 0.60 INCH IS EXPECTED. THESE ARE GENERAL VALUES ANTICIPATED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE DUE TO PERIODS OF HEAVY RAINFALL IN SPECIFIC LOCATIONS. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CST FRIDAY FOR TNZ005>011-022>031- 033-056-057-059. && 07
Hazardous weather outlook, Feb 25, 12:50 AM CST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1250 AM CST FRI FEB 25 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-251500- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1250 AM CST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
In the hours before
Local storm report, Feb 25, 12:12 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1212 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TORNADO NASHVILLE 36.17N 86.78W
02/24/2011 DAVIDSON TN EMERGENCY MNGR
SUBSTANTIAL STRUCTURAL DAMAGE IN THE PERCY PRIEST LAKE
AREA. TWO CHURCHES WITH ROOFS REMOVED. SOME TWO-STORY
HOMES WITH SIGNIFICANT DAMAGE TO THEIR UPPER STORY. NO
INJURIES REPORTED.
&&
ROSELocal storm report, Feb 25, 12:24 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1224 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM TSTM WND DMG TULLAHOMA 35.37N 86.22W
02/24/2011 COFFEE TN EMERGENCY MNGR
TREES DOWN ON MARBURY ROAD, ALSO ON OAK HILL ROAD AND
FRAZIER ROAD
&&
ROSELocal storm report, Feb 25, 12:26 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND DMG LA VERGNE 36.00N 86.57W
02/24/2011 RUTHERFORD TN FIRE DEPT/RESCUE
TREES DOWN ACROSS JFK DRIVE
&&
ROSELocal storm report, Feb 25, 12:31 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM TSTM WND DMG MONTEREY 36.13N 85.24W
02/24/2011 PUTNAM TN EMERGENCY MNGR
TREES DOWN ON HIGHWAY 70 AT SAND SPRINGS JUST WEST OF
MONTEREY
&&
ROSELocal storm report, Feb 25, 12:33 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1233 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND DMG CROSSVILLE 35.95N 85.04W
02/25/2011 CUMBERLAND TN PUBLIC
TREES DOWN. EVENT OCCURRED BETWEEN 1201AM AND 1216 AM. NO
LOCATION GIVEN.
&&
JLMLocal storm report, Feb 25, 12:36 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TORNADO 3 SSW LEBANON 36.17N 86.34W
02/24/2011 WILSON TN EMERGENCY MNGR
*** 2 INJ *** TWO INJURIES, 4 HOMES HEAVILY DAMAGED
&&
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:22 PM CST | Tornado Warning | OHX | Stewart | 24 min |
| Feb 24, 8:24 PM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 36 min |
| Feb 24, 8:30 PM CST | Tornado Warning | OHX | Perry | 30 min |
| Feb 24, 8:30 PM CST | Tornado Warning | OHX | Benton, Houston, Humphreys, Stewart | 30 min |
| Feb 24, 8:54 PM CST | Tornado Warning | OHX | Hickman | 36 min |
| Feb 24, 8:58 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 63 min |
| Feb 24, 9:00 PM CST | Severe Thunderstorm Warning | OHX | Lewis, Wayne | 45 min |
| Feb 24, 9:00 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 30 min |
| Feb 24, 9:12 PM CST | Tornado Warning | OHX | Dickson, Humphreys | 33 min |
| Feb 24, 9:20 PM CST | Tornado Warning | OHX | Montgomery, Robertson, Sumner | 25 min |
| Feb 24, 9:26 PM CST | Severe Thunderstorm Warning | OHX | Maury, Williamson | 34 min |
| Feb 24, 9:30 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 3 more | 60 min |
| Feb 24, 9:34 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 26 min |
| Feb 24, 9:46 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 59 min |
| Feb 24, 9:58 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Wayne | 62 min |
| Feb 24, 10:02 PM CST | Tornado Warning | OHX | Davidson, Rutherford, Wilson | 28 min |
| Feb 24, 10:08 PM CST | Tornado Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 37 min |
| Feb 24, 10:17 PM CST | Tornado Warning | OHX | Macon, Sumner, Trousdale | 43 min |
| Feb 24, 10:26 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 5 more | 79 min |
| Feb 24, 10:27 PM CST | Flash Flood Warning | OHX | Stewart | 3 hr |
| Feb 24, 10:36 PM CST | Tornado Warning | OHX | Clay, Jackson, Macon | 24 min |
| Feb 24, 10:37 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Maury, Rutherford | 23 min |
| Feb 24, 10:39 PM CST | Tornado Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 36 min |
| Feb 24, 10:45 PM CST | Severe Thunderstorm Warning | OHX | DeKalb | 30 min |
| Feb 24, 11:03 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford, Warren | 42 min |
| Feb 24, 11:14 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, White | 31 min |
| Feb 24, 11:31 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 44 min |
| Feb 24, 11:34 PM CST | Severe Thunderstorm Warning | OHX | Cumberland | 41 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | OHX | White | 35 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett, Putnam | 50 min |
| Feb 25, 12:07 AM CST | Severe Thunderstorm Warning | OHX | Cumberland | 23 min |
Nearby
River Flood Warnings in Tennessee, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.